MathSciNet Relay Station
MathSciNet bibliographic data
MR2991848 93E15 (60H10 93D15)
Chen, Weisheng; Wu, Jian; Jiao, L. C. State-feedback stabilization for a class of stochastic time-delay nonlinear systems. Internat. J. Robust Nonlinear Control 22 (2012), no. 17, 1921–1937.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement